# SDR AALA202509251534

- Difficulty date: September 23, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 787-8
- Aircraft serial: 66004
- Aircraft time: 12,244 hours, 1,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ETOPS INSPECTION FOUND F/A JUMPSEAT FLASHLIGHTS NOT WORKING BY L1 DOOR AND AFT L2 DOOR. MAINTENANCE REPLACED F/A JUMPSEAT FLASHLIGHTS BATTERIES BY L1 DOOR AND AFT L2 DOOR IAW AMM 25-64-00.
